# SDR DALA2022013100614

- Difficulty date: January 29, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 78,043 hours, 10,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 EMER ESCAPE PATH LIGHTS INOP AT10B, 11B, 16B, 18B, 19B, 14H, 15H ,20H. CORRECTIVE ACTION: FOUND CONNECTERS LOOSE ON ALL SEATS NOTED. RESECURED ALL. (8144156)
